- 08-26-2009, 01:20 AM
- 08-26-2009, 04:40 AM
Best check this up as it's off the top of my head. I think arrhythmia can be caused by copper deficiency (hypocupremia) which may be caused by excessive Zinc, hyperzincemia.
Last edited by Robbo; 08-26-2009 at 04:42 AM. Reason: Spelling!
08-26-2009, 04:49 AM
08-26-2009, 06:17 AM
Are you sure it hasn't always been there?
My ECG looks like:
I have a Premature Ventricular Contraction (I think that's the same as an ectopic) followed by a compensatory pause.
Cardiologist said it's not a problem and has always been there due to the way my Sinoatrial Nodes developed (or didn't as the case may be!). On examination she did say that they can be caused or worsened by anxiety and stimulants, I get very anxious in hospitals.
08-26-2009, 09:15 AM
Fish oil can cause heart flutters shortly after ingestion. Keep notes of times you take the fish oil and times you experience heart flutters.
At any rate, you should still go see your Dr to be safe.
08-26-2009, 12:20 PM
Time to shop for a doctor. I figured it could be lack of sleep, stress, hawthorne berry or something. I have no pain when it flutter but it def weird.
08-26-2009, 05:36 PM
I hope your not waiting around for responses from these guys?
If your concerned, get your @$$ to a doctor.
Good luck, I hope everything is OK.
08-26-2009, 09:39 PM
08-27-2009, 02:56 AM
everyone is missing the hawthorn berry, my buddy used to take it to lower his BP on cycle and..... he experinced also irregular HT beats
08-27-2009, 02:57 AM
08-27-2009, 07:04 PM
I have noticed that I had a flutter in my chest if I have been taking alot of caffiene. However this fluttering has stopped recently.
Do you take melatonin or sleeping pills by any chance. I think after a night of taking these I might notice a little chest flutter but it could be that I am drinking more caffeine due to the grogginess. Or maybe it is the sleeping pills. Do you take either of these types of things?
08-27-2009, 09:22 PM
hey I've been experiencing kind of the same thing. I waved it off to stress, but it hasn't gone away so I think it's time to check it out with a doctor :/
08-30-2009, 10:03 PM
08-30-2009, 10:13 PM
09-03-2009, 09:21 AM
09-03-2009, 09:36 AM
Similar Forum Threads
- By kingmonkey in forum AnabolicsReplies: 2Last Post: 06-24-2007, 05:59 PM
- By krs41 in forum AnabolicsReplies: 3Last Post: 03-05-2005, 11:46 AM